# SDR AALA20160331025

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 4,767 hours, 1,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  L1 DOOR EXIT MARKER LENS IS BROKEN.  R & R MARKER ASSEMBLY IAW AMM 33-51-13 & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-1-00.  SYS CHECKED NORMAL.
